# SDR 99FDEA00290

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

99-175 - NR 3 OIL QUANTITY DECREASED STEADY TO 0 GAL.  LOST ENG OIL PRESSURE AND SHUTDOWN ENGINE IN ACCORD WITH RED TABS.  REMOVED AND REPLACED MAIN ENG OIL FILTER PER MM 79-20-03 CK GOOD.  PERF LP6 BOSS THREAD REPAIR.  LEAK CK GOOD.  A/C OK FOR SERVICE.
